# SDR FDEA202012233202

- Difficulty date: December 23, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 57,278 hours, 27,956 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Autopilot Sys
- Part number: 251N224128
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TEST FLIGHT: ON CLIMB OUT WITH CENTER AUTO PILOT ON, STAB TRIM WENT FULL UP.  DISENGAGE AUTO PILOT AND WAS ABLE TO CONTROL TRIM.  HAPPENED TWICE MORE ON CLIMBOUT.  DURING DESCENT ON RT AUTOPILOT STAB TRIM WENT FULL NOSE DOWN TRIM.  HAND FLOWN THE REMAINDER OF FLT.  DURING CONFIGURATION WITH GEAR DOWN AND FLAPS 20, TRIM AGAIN WENT UNCOMMANDED NOSE UP TRIM.  REMOVED AND REPLACED ELEVATOR FEEL AND CENTERING UNIT.  REMOVED AND REPLACED RIGHT ELEVATOR FEEL AND CENTERING UNIT NEUTRAL SHIFT TRANSDUCER.  REMOVED AND REPLACED LEFT AND RIGHT STAB TRIM/ELEVATOR ASSEMBLY MODULE.
